# SDR DALA2019090605194

- Difficulty date: September 3, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 83,630 hours, 22,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 F/A REPORTS 1R DOOR WONT ARM AT DEPT TIME. CORRECTIVE ACTION: CLEARED DEBRIS FROM SILL AREA. 1R DOOR SLIDE OPS/IND NML. (6060454)
